MAUDE Adverse Event Report: APPLIED MEDICAL A4E01, PYTHON 5MM-40CM; DXE

APPLIED MEDICAL A4E01, PYTHON 5MM-40CM; DXE
Model Number 29
Medical Device Problem Codes Disconnection (1171); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/30/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ra has received the incident device and the product has been assigned to engineering for evaluation.A follow-up report will be sent upon completion of the investigation.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when the initial report was submitted, then the supplemental report will be submitted to the fda.
 
Event or Problem Description
Angioplasty/declot of access - "product was defective".Type of intervention: removal of product.Patient status - "pt.Doing well / pt.Has been reschedule for procedure in office".
 
Additional Manufacturer Narrative
The event unit was returned for evaluation.Upon inspection, engineering found that the body tubing was damaged at the inflation hub junction.The root cause of the customer's complaint about a defective product is most likely the damage to the inflation hub junction.This component damage prohibited the balloon from inflating.This type of damage can be caused by improper handling during use.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions as necessary.This report is being filed as a result of a re-review of applied medical complaints received between june 1, 2014 and may 31, 2016.This retrospective review was associated with a quality management system (qms) compliance action plan developed and presented to fda to address an april 10, 2015 warning letter.Applied medical has revised its mdr reporting criteria to be more conservative and has improved complaint handling and mdr reporting processes.The reviews ensured that recent reportable events were appropriately identified and reported to the designated regulatory authority(ies).This report, which represents the initial and final reports combined, is being submitted based on the findings of that retrospective review.In accordance to 21 cfr 803.56, if additional information is obtained which was not known or was not available when this report was submitted, then a supplemental report will be submitted to the fda.
 
Event or Problem Description
Patient status - pt.Doing well/pt.Has been rescheduled for procedure in office.

Brand Name
A4E01, PYTHON 5MM-40CM
Common Device Name
DXE
Manufacturer (Section D)
APPLIED MEDICAL
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key5621630
Report Number2027111-2016-00346
Device Sequence Number10836138
Product Code DXE
UDI-Device Identifier00607915113407
UDI-Public(01)00607915113407(17)201111(30)01(10)1259463
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
29
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/11/2020
Device Model Number29
Device Catalogue Number29
Device Lot Number1259463
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/22/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/29/2016
Supplement Report FDA Received Date03/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;